Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 29, NWS El Paso, TX

July 15, 2016El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this severe thunderstorm warning at Jul 15, 2016, 5:59 PM MDT for El Paso County, Hudspeth County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2016, 5:59 PM MDT (23:59 UTC)
Expired
Jul 15, 2016, 6:31 PM MDT
In force
32 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 68 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 12.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-592 J/kg
Mixed-layer LCL
3489 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

481 
WUUS54 KEPZ 152359
SVREPZ
TXC141-229-160045-
/O.NEW.KEPZ.SV.W.0029.160715T2359Z-160716T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
559 PM MDT FRI JUL 15 2016

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN EL PASO COUNTY IN WESTERN TEXAS...
  WEST CENTRAL HUDSPETH COUNTY IN WESTERN TEXAS...

* UNTIL 645 PM MDT

* AT 558 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER INDIAN CLIFFS
  RANCH...OR 7 MILES NORTHEAST OF FABENS...AND WAS NEARLY STATIONARY.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FABENS...
  INDIAN CLIFFS RANCH...
  COLONIA DEL PASO...
  AGUA DULCE...
  AND DAIRYLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3147 10619 3158 10619 3167 10615 3167 10587
      3145 10593
TIME...MOT...LOC 2358Z 276DEG 7KT 3157 10606 

HAIL...<.75IN
WIND...60MPH
 
$$

HARDIMAN
2 follow-up statements
627 
WWUS54 KEPZ 160023
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
623 PM MDT FRI JUL 15 2016

TXC229-160033-
/O.CAN.KEPZ.SV.W.0029.000000T0000Z-160716T0045Z/
HUDSPETH TX-
623 PM MDT FRI JUL 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HUDSPETH COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3147 10619 3158 10619 3167 10615 3165 10601
      3164 10599 3149 10599 3146 10604
TIME...MOT...LOC 0023Z 087DEG 4KT 3157 10606 

$$

TXC141-160045-
/O.CON.KEPZ.SV.W.0029.000000T0000Z-160716T0045Z/
EL PASO TX-
623 PM MDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

AT 623 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER INDIAN CLIFFS
RANCH...OR 7 MILES NORTHEAST OF FABENS...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FABENS...
INDIAN CLIFFS RANCH...
COLONIA DEL PASO...
AGUA DULCE...
AND DAIRYLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3147 10619 3158 10619 3167 10615 3165 10601
      3164 10599 3149 10599 3146 10604
TIME...MOT...LOC 0023Z 087DEG 4KT 3157 10606 

HAIL...<.75IN
WIND...60MPH
 
$$

HARDIMAN
691 
WWUS54 KEPZ 160031
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
631 PM MDT FRI JUL 15 2016

TXC141-160041-
/O.CAN.KEPZ.SV.W.0029.000000T0000Z-160716T0045Z/
EL PASO TX-
631 PM MDT FRI JUL 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EL PASO COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3147 10619 3158 10619 3167 10615 3165 10601
      3164 10599 3149 10599 3146 10604
TIME...MOT...LOC 0029Z 276DEG 7KT 3157 10604 

$$

HARDIMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:17 PM MDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 15, 3:17 PM MDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
317 PM MDT FRI JUL 15 2016

.SYNOPSIS...
Heat hangs across the Borderland on as high pressure aloft
continues to dominate our atmosphere. It is beginning to weaken a
bit which will allow a bit of moisture to move in. Showers and
thunderstorm potential will increase for the weekend with
isolated rain and storms across the region. Strong gusty outflows
and blowing dust will be the most likely results from any storms.
Temperatures will continue well above normal with near record
highs. Slightly cooler next week...but still hot with slight
chances for isolated storms each afternoon and evening.

&&

.DISCUSSION...
Broad high pressure continues to hang over the region...but a
transition is underway with a slow movement of it's center to our
northeast during the next few days.

Last night an additional bit of moisture moved in on a strong east
push. Dewpoints shot up into the 50s from the 20s and 30s. PW also
jumped a bit...and the trend of warmer/drier/more stable for each
subsequent sounding has been reversed with slight gains in
moisture and loss in heat. Already more storm activity today vs.
prev. days, and we expect this to continue into the evening hours.
Therefore most zones have isolated POPs in for period 1.

Hot again Saturday with the high still overhead. Expect more
clouds with additional slight gains in moisture overnight. High
pressure also down a bit with h85 temps down a degree. Thus a
couple of degrees cooler...but still very near record warmth for
the day. Trend continues Sunday with another couple of degrees
cut off the daily max temperatures...but still expected to get
another 100 degree day for many lowland locations. For both days
there is a decent amount of atmospheric moisture. With the daytime
destabilization due to heating and upslope flow we should see
scattered mountain storms and isolated lowland storms with fairly
uniform coverage. Storms will be high-based with good potential
for evaporation of rain below cloudbase. This good likelihood of
strong outflow winds across the lowlands. Some possibility of
small hail and heavy rain mainly over the mountains.

For much of next week the pattern looks to be stagnant with high
pressure focused over and east. The Gulf is open with SE flow
directing monsoon moisture around the high passing mostly to our
south and the curving north to our west. This will place the
deeper moisture channel over AZ and far W NM. Thus the better
storm potential will be west of our region...in AZ. However we
will keep moderate moisture in place with no flow to scour out the
moisture or import in dry air. This will keep the need for daily
mentions of aftn/eve storms in much of our area...with the better
likelihood over area mountains and west.

Temps most of next week look to stay just under the century
mark...but likely just above seasonal average.

14-BIRD

&&

.AVIATION...Valid 16/00Z-17/00Z.
VFR conditions expected for the next 24 hours. Slight chance for
thunderstorms Fri/Sat.We may see some build ups over area mountains
and in the Bootheel of New Mexico.
Surface winds will be from the west at 10 to 15 knots but ESE 10kts
east of an El Paso Cloudcroft line  Sky CLR-FEW100 21Z-02Z OMTNS SCT-
BKN 070CB BRIEF GUSTY WINDS NR BLDUPS 18z-03z.

20-NOVLAN

&&

.FIRE WEATHER...
Upper high pressure over southern Arizona and New Mexico will slowly
drift northeast over central New Mexico Saturday and then over the
southern plains Sunday. This will allow a few more thunderstorms
today, mostly from about Las Cruces north and east.
Hot temperatures will continue today and Saturday but then begin
moderating Sunday. As the upper flow turns more east and southeast
Monday and Tuesday. The focus of thunderstorms will shift to mostly
West of Deming. Temperatures should revert back to near normal
Tuesday and Wednesday.

20-NOVLAN

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 79 105  77 103 /  10  10  10  10
Sierra Blanca           74 100  71  97 /  10  20  10  10
Las Cruces              73 103  71 100 /  10  10  10  10
Alamogordo              72 104  73 101 /  10  20  10  20
Cloudcroft              51  81  51  80 /  20  30  30  30
Truth or Consequences   71 101  73  99 /  10  10  10  10
Silver City             65  95  66  93 /   0  10  10  30
Deming                  70 103  71 100 /   0  10  10  10
Lordsburg               68 101  69  98 /   0  10  10  30
West El Paso Metro      78 104  76 102 /  10  10  10  10
Dell City               73 103  70 100 /  20  20  10  20
Fort Hancock            78 104  75 102 /  10  10  10  10
Loma Linda              76  99  71  97 /  10  20  10  10
Fabens                  77 105  74 102 /  10  10  10  10
Santa Teresa            74 104  74 102 /  10  10  10  10
White Sands HQ          73 103  75 100 /  10  10  20  10
Jornada Range           69 103  65 100 /  10  10  10  10
Hatch                   68 106  71 102 /  10  10  10  10
Columbus                72 103  74  99 /   0  10  10  10
Orogrande               77 104  74 101 /  10  20  10  10
Mayhill                 57  88  58  88 /  20  30  20  30
Mescalero               56  91  58  90 /  20  30  30  30
Timberon                54  88  55  88 /  20  30  30  30
Winston                 58  95  60  94 /  10  20  20  20
Hillsboro               66  99  67  98 /  10  10  10  20
Spaceport               66 102  67 100 /  10  10  10  10
Lake Roberts            55  98  58  97 /  10  20  10  30
Hurley                  64  97  66  95 /   0  10  10  30
Cliff                   55  99  57  98 /   0  10  10  30
Mule Creek              53  99  54  98 /   0  10  10  30
Faywood                 65  99  67  98 /   0  10  10  20
Animas                  67 101  69  98 /   0  20  10  30
Hachita                 68 102  69  99 /   0  20  10  30
Antelope Wells          66  99  68  95 /   0  10  20  30
Cloverdale              62  94  64  91 /   0  10  20  30

&&

.EPZ Watches/Warnings/Advisories...
NM...None.
TX...Heat Advisory until 6 AM MDT Sunday for TXZ418-419-423-424.

&&

14/20
Hazardous weather outlook, Jul 15, 11:14 AM MDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1114 AM MDT FRI JUL 15 2016

NMZ402-403-408-414>416-161715-
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
EASTERN BLACK RANGE FOOTHILLS-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
1114 AM MDT FRI JUL 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO AND SOUTHWEST NEW MEXICO.

ISOLATED THUNDERSTORMS THROUGH MID EVENING. A FEW STORMS COULD
PRODUCE PEA SIZE HAIL AND WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SLIGHT CHANCE OF THUNDERSTORMS EACH DAY. STRONG OUTFLOW WINDS,
SMALL HAIL, AND ISOLATED HEAVY RAIN POSSIBLE WITH STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NMZ401-404>407-409>413-417-TXZ418>424-161715-
UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-
LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1114 AM MDT FRI JUL 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RECORD HIGH HEAT AND HOT TEMPERATURES TODAY. MILD CONDITIONS
TONIGHT. HEAT RELATED ILLNESSES A REAL CONCERN TODAY. ISOLATED
SHOWER AND THUNDERSTORM POTENTIAL THIS AFTERNOON AND EARLY
EVENING. MAIN THREAT WILL BE DAMAGING OUTFLOW WINDS AND BLOWING
DUST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HOT TEMPERATURES CONTINUING THROUGH SUNDAY. SLIGHT CHANCE OF
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. BEST THREAT WILL
BE STRONG OUTFLOW WINDS WITH ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT REAL-TIME CALLS OF
STRONG WIND GUSTS AND DUST FROM ANY THUNDERSTORM OUTFLOWS ARE
ENCOURAGED.

BIRD

In the hours before

Special weather statement, Jul 15, 1:20 PM MDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
120 PM MDT FRI JUL 15 2016

NMZ414>416-152000-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
120 PM MDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OTERO COUNTY UNTIL
200 PM MDT...

AT 118 PM MDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ON RADAR OVER STRETCHING FROM SILVER LAKE TO BLUFF
SPRINGS...OR 7 MILES NORTHEAST OF CLOUDCROFT...MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED IN THE NEXT HOUR.

LOCATIONS WHICH MAY BE IMPACTED INCLUDE...
SACRAMENTO...
MAYHILL...
CLOUDCROFT...
ELK SILVER...
WEED...
SILVER LAKE...
COX CANYON...
SIXTEEN SPRINGS...
HAY CANYON...
DRY CANYON...
BENSON RIDGE...
BLUFF SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3318 10544 3264 10548 3272 10578 3313 10573
TIME...MOT...LOC 1918Z 264DEG 7KT 3303 10565

HARDIMAN
Special weather statement, Jul 15, 3:38 PM MDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
338 PM MDT FRI JUL 15 2016

NMZ412>414-417-TXZ419-152215-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
SOUTHERN TULAROSA BASIN NM-CENTRAL TULAROSA BASIN NM-OTERO MESA NM-
EASTERN/CENTRAL EL PASO COUNTY TX-
338 PM MDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO AND NORTHERN
EL PASO COUNTIES UNTIL 415 PM MDT...

AT 336 PM MDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ON RADAR 8 MILES EAST OF OROGRANDE. THESE STORMS WERE NEARLY
STATIONARY.

DOWNBURST WIND GUSTS TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE FROM THESE
STORMS...ALONG WITH LOCALIZED BLOWING DUST.

LOCATIONS IMPACTED INCLUDE...
OROGRANDE...
MCGREGOR RANGE BASE...
PORTIONS OF U.S. HIGHWAY 54...
AND THE OTERO MESA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALIZED TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3201 10559 3200 10631 3257 10624 3272 10592
      3249 10559
TIME...MOT...LOC 2136Z 194DEG 3KT 3235 10596

HARDIMAN
Special weather statement, Jul 15, 4:42 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
442 PM MDT FRI JUL 15 2016

NMZ413-414-417-TXZ419>421-152345-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
SOUTHERN TULAROSA BASIN NM-OTERO MESA NM-SALT BASIN TX-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
EASTERN/CENTRAL EL PASO COUNTY TX-
442 PM MDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DONA ANA...
SOUTHWESTERN OTERO...NORTHEASTERN EL PASO AND NORTHWESTERN HUDSPETH
COUNTIES UNTIL 545 PM MDT...

AT 437 PM MDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER SOUTHERN OTERO AND FAR NORTHWESTERN HUDSPETH COUNTIES.
THESE STORMS WERE NEARLY STATIONARY...BUT WERE PRODUCING STRONG OUTFLOW
WINDS UP TO 50 MPH...WHICH MAY CARRY BLOWING DUST AS THEY SPREAD INTO
PLACES LIKE CHAPARRAL...FAR NORTHEAST EL PASO...AND PORTIONS OF HUDSPETH
COUNTY.  PORTIONS OF U.S. HIGHWAYS 54 AND 180 MAY BE IMPACTED BY GUSTY
WINDS AND BLOWING DUST.

TORRENTIAL RAINFALL AND SMALL HAIL WILL BE POSSIBLE IN RURAL AREAS OF THE
OTERO MESA AND PARTS OF MCGREGOR RANGE AND WHITE SANDS MISSILE RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3162 10549 3164 10594 3198 10644 3248 10649
      3255 10603 3251 10562 3224 10519
TIME...MOT...LOC 2237Z 285DEG 16KT 3221 10600

HARDIMAN
Special weather statement, Jul 15, 5:04 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
504 PM MDT FRI JUL 15 2016

NMZ407-410-411-160000-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-NORTHERN DONA ANA COUNTY NM-
504 PM MDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LUNA AND WEST CENTRAL
DONA ANA COUNTIES UNTIL 600 PM MDT...

AT 501 PM MDT...OUTFLOW WINDS GUSTING TO 45 MPH HAVE PRODUCED BLOWING
DUST IN THE DEMING AREA, DROPPING VISIBILITY DOWN TO A HALF MILE.  THESE
STRONG WINDS WILL CONTINUE TO PUSH TO THE EAST AND SOUTH, LIKELY SPREADING
BLOWING DUST ALONG PORTIONS OF INTERSTATE 10 EAST OF DEMING IN THE NEXT
HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD PULL TO THE SIDE OF THE ROAD IF YOU SEE BLOWING DUST
APPROACHING.

&&

LAT...LON 3222 10776 3243 10753 3245 10737 3238 10706
      3178 10748 3186 10801
TIME...MOT...LOC 2301Z 326DEG 13KT 3222 10760

HARDIMAN
Special weather statement, Jul 15, 5:33 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
533 PM MDT FRI JUL 15 2016

NMZ410-411-413-TXZ418>420-423-160030-
SOUTHERN TULAROSA BASIN NM-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
NORTHERN DONA ANA COUNTY NM-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
WESTERN EL PASO COUNTY TX-EASTERN/CENTRAL EL PASO COUNTY TX-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-
533 PM MDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DONA ANA...CENTRAL
EL PASO AND NORTHWESTERN HUDSPETH COUNTIES UNTIL 630 PM MDT...

AT 530 PM MDT...STRONG OUTFLOW WINDS AND BLOWING DUST FROM A
THUNDERSTORM COMPLEX IN OTERO COUNTY WERE PUSHING INTO NORTHEAST
EL PASO AND FORT BLISS AS WELL AS LAS CRUCES. THE WINDS AND DUST WILL
OVERSPREAD LAS CRUCES AND EL PASO OVER THE NEXT HOUR. A FEW ISOLATED
THUNDERSTORMS MAY ALSO DEVELOP AS THE WINDS INTERACT WITH THE ORGAN
AND FRANKLIN MOUNTAINS.

VISIBILITY MAY DROP TO BELOW ON HALF MILE AT TIMES...WITH THE WORST
CONDITIONS EXPECTED EAST OF THE FRANKLIN MOUNTAINS.  WINDS WILL GUST
35 TO 45 MPH, WITH HIGHER GUSTS POSSIBLE ALONG THE WEST-FACING SLOPES
OF THE MOUNTAINS.

LAT...LON 3153 10624 3157 10628 3169 10635 3175 10641
      3176 10646 3175 10649 3178 10653 3179 10672
      3238 10688 3251 10648 3198 10642 3166 10596
      3151 10618
TIME...MOT...LOC 2330Z 056DEG 16KT 3204 10643

HARDIMAN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 4:42 PM MDTSpecial Weather StatementEPZEl Paso63 min
Jul 15, 4:59 PM MDTAreal Flood AdvisoryEPZHudspeth3 hr
Jul 15, 5:33 PM MDTSpecial Weather StatementEPZEl Paso57 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.